I am lost of what to do! I have been using retin a micro for 5 weeks and before that I had got rid of my acne on my forehead using obagi clenzeaderm line but it would not get rid of the acne on my chin, so I switched to retin a micro 0.04 and now after 5 weeks I have acne again all over my forehead that was clear for at least a year and its so oily. I believe my acne on the chin is hormonal but is it the same for your forehead? what about spironolactone?
Is Tazorac Better Than Retin a Micro for Acne? Im Using 0.04 and After 5 Weeks my Forhead is Covered in Acne All Over?
Doctor Answers (1)
Different forms of Retin-A
There are different brands of Retin-A, and some work better on some patients, and less well on others. In general it takes up to 45 days for acne products to affect the skin topically and see improvement. If after 6 weeks you aren't starting to see some resolution, I'd suggest you return to your dermatologist for an evaluation and either switch medications or possibly add in oral medications to your existing topicals.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.